# SDR C2XA95IA003

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Omega Beam
- Condition: Corroded
- Location: Fwd Center Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON AIRCRAFT CENTERLINE FLOOR SUPPORT OMEGA BEAM, BETWEEN FRAMES NR 14 AND NR 15.  MAINTENANCE REPAIRED OMEGA BEAM BY INSTALLING A REINFORCEMENT DOUBLER, AND REMOVED ALL OTHER CORROSION BETWEEN FRAMES NR 14 AND NR 15.  REPAIR ACCOMPLISHED PER ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5310-01043  TT - 10984.6T.  T CYL - 15473.  (X)
